# SDR DALA1159329019

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 47,181 hours, 34,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED RBL 44 AT STA 148 AND 160.  INSTALLED FLOOR SUPPORT ANGLE AT RBL 44 AT STA 148 - 160 IAW DC9/MD80 SRM 51-10-4 PG 1 MD80 SRM 51-30-5 PG 3 TORQUE WRENCH NR 11-750 DUE 11-19-11.
